| Model Number |
7770828 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with spinal therapy.It was reported that the peek portion of the interbody detached when the surgeon tried to implant it.There were no symptoms reported.There were no further complications reported regarding the event.All the fragments retrieved from the patient body.Product came in contact with the patient body.